# SDR AWXA200200970

- Difficulty date: September 20, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N907AW
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 55,248 hours, 21,743 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Web
- Part number: 143N5140
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-06 CHECK A 1/2" CRACK WAS FOUND EMANATING FROM LIGHTNING HOLE ON CABIN FLOOR WEB AT LBL 24, BS 660 - 680. MAINTENANCE CUTOUT DAMAGED PORTION OF WEB, FABRICATED A REPAIR DOUBLER, AND INSTALLED REPAIR PART IAW B757-200 SRM 51-70-13, FIG. 1, PG. 1-2.
